This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
W. Klingenberg, “Symplectic groups over local rings,” Am. J. Math.,85, No. 2, 232–240 (1963).
W. Klingenberg, “Lineare Gruppen uber lokalen Ringen,” Am. J. Math.,83, No. 1, 137–153 (1961).
S. Tazhetdinov, “Subnormal structure of two-dimensional linear groups over local rings,” Algebra Logika,22, No. 6, 707–713 (1983).
N. H. J. Lacroix, “Two-dimensional linear groups over local rings,” Can. J. Math,21, No. 1, 106–135 (1969).
D. G. Arrell, “The subnormal subgroup structure of the infinite symplectic group,” Proc. Edinburgh Math. Soc.,25, 209–216 (1982).
B. R. McDonald, Geometric Algebra over Local Rings, Marcel Dekker, New York-Basel (1976).
M. I. Kargapolov and Yu. I. Merzlyakov, Fundamentals of the Theory of Groups, Springer-Verlag, New York (1970).
J. S. Wilson, “The normal and subnormal structure of general linear groups,” Proc. Cambridge Philos. Soc.,71, No. 2, 163–177 (1972).
Translated from Matematicheskie Zametki, Vol. 37, No. 2, pp. 289–298, February, 1985.
In conclusion, the author would like to express his gratitude to Yu. I. Merzlyakov for his constant interest in this work and valuable advice.
About this article
Cite this article
Tazhetdinov, S. Subnormal structure of symplectic groups over local rings. Mathematical Notes of the Academy of Sciences of the USSR 37, 164–169 (1985). https://doi.org/10.1007/BF01156765
- Local Ring
- Symplectic Group
- Subnormal Structure